# SDR DALA2015073104760

- Difficulty date: July 27, 2015
- Submitted: July 31, 2015
- Operation: Air carrier
- Aircraft: N660DL
- Make and model: Boeing 757232
- Aircraft serial: 24422
- Aircraft time: 81,470 hours, 37,143 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SERVICE CHECK, FOUND NUMEROUS EMERGENCY LIGHTS INOPERATIVE IN CABIN.  REPLACED THE LAMPED AND REPAIRED THE EMERGENCY LIGHT IAW SWPM 20-30-00. OPS CHECKED GOOD, OK FOR SERVICE.
